02-13-2004, 10:47 AM #1
D-bol And L-dex Are Irritating My Strep Throat
Im so pissed guys. I started my cycle on Sunday I did my first shot of Enan and EQ and started taking my D-bol and L-dex. I noticed the L-dex is some nasty S*** and burned the hell out of my throat and the D-bol makes my throat really dry aswell. I thought it would go away but it only got worse. I did my second injection on Wed and got sick on thursday. I went to the doctor today and I have a full blown case of Strep throat. I already had teh infection the doctor said but the D-bol from making my throat so dry and the l-dex from being so potent irritated it even worse
I don't know what to do. I can't continue to take the l-dex because it sets my throat on fire. Does the L-dex help that much, If so can I mix it with water or something that way it doesnt burn as bad? Should I stop my cycle untill I get better or just lower my dose of d-bol per day untill I can get back into the gym and continue forward with my injections, I have another injection on Sunday?
Last edited by Chapman393; 02-13-2004 at 01:43 PM.
02-13-2004, 11:00 AM #2
mix it with water or FRUIT JUICEt thats what i always do. your body probaly just reacting to the test .. im on that same cyle started monday i have been sick all week . you will get better suk it up and go to the gym good luck
02-13-2004, 11:03 AM #3
use orange juice or get some gel caps
02-13-2004, 11:10 AM #4
I just drop the ldex and nolva into a glass of water I kind of like the taste it kind of reminds me of my drinking days
02-13-2004, 11:17 AM #5
[QUOTE=cpt steele]I just drop the ldex and nolva into a glass of water I kind of like the taste it kind of reminds me of my drinking days[/QUOTE
Thats funny cpt steele because that is really what it taste like. Rubbing alcohol
02-13-2004, 11:23 AM #6
With me being sick like I am and being on medication will it be okay to mix my d-bol and nolva with the drugs i am taking from the doctor. I am taking biaxin and guaifenex for the strep throat. Should I go to the gym or take a few days off?
02-13-2004, 12:01 PM #7
It's impossible to get strep throat from D-bol or L-dex. Strep throat is an infection that you get from a bacteria. The only way you could have gotten strep throat from your D-bol or L-dex was if someone who already had strep throat sneezed or somehow got the bacteria into your bottles.
02-13-2004, 12:07 PM #8VET
- Join Date
- Sep 2001
Are you seriously blaming your liquid research products for getting you sick ?? That's too funny. Bro, you live in TX - strep throat is all over this place.
02-13-2004, 12:09 PM #9
02-13-2004, 12:13 PM #10Swellin Guest
I am not a doc, but there should be no problem with your new prescriptions. I have used both of those before.
As for the l-dex...mix it with apple juice. Only use about an once of aj, that way it is like drinking a shot...all down at once. The aj will really cut the burn for you. OJ can a have a little burn, when your throat is sore...that's why I said aj instead.
02-13-2004, 12:57 PM #11
Mr.Death, Key Mastur and symatech. No I am not saying that my d-bol and l-dex gave me the strep throat. What I am saying is that the d-bol and the l-dex only maid it worse. No need to flame bros. I already had teh virus when I started the cycle but didn't know it. The l-dex and d-bol irratated my throat and actually maid the infection worse.
02-13-2004, 01:19 PM #12
lol nobody was flamming you. strep is a bitch, i used to carry it when i was a kid. had it at least 2-3 times a year. antibiotics shouldnt interfere with your cycle. they didnt with mine
02-13-2004, 01:33 PM #13Originally Posted by Chapman393
02-13-2004, 01:34 PM #14Originally Posted by symatech
02-13-2004, 01:37 PM #15
I know my bad on the title. Sorry guys I feel like a little bitch right now. You guys know what im talking about. Girlfriend is out of town so I have to take care of myself. We as men are the bigest babies when we get sick.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)